# SDR DALA2024050704977

- Difficulty date: May 7, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 10,383 hours, 1,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 DOOR 2R PRESSURE LOW. CORRECTIVE ACTION: SERVICED DOOR CYLINDER PER A330 AMM 52-15. OK FOR SERVICE. (4320810)
